MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.1
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1 mm, ticml12.1, 14.00/3.0/086, implantable collamer lens, into the patient's right eye (od).Accommodative spasms, refractive change overtime, and foggy vision was observed.Lens remains implanted.Cause of the event is reported as unknown.Reportedly, "at (b)(6) 2020 visit, patient voiced complaint of blurry vision only after work which would persist for minutes to hours." additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
B5- the reporter indicated that the surgeon implanted a 12.1 mm ticml12.1 implantable collamer of diopter -14.00/3.0/086 (sphere/cylinder/axis) lens into the patient's right eye (od) on (b)(6) 2020.Accommodative spasms, refractive change overtime, and foggy vision were observed.Lens remains implanted.Cause of the event is reported as unknown.Reportedly on (b)(6) 2020, "the patient voiced a complaint of blurry vision only after work which would persist for minutes to hours." the problem was not resolved.Additional information has been requested but none has been forthcoming.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11169226
Report Number2023826-2021-00069
Device Sequence Number14343338
Product Code QCB
UDI-Device Identifier00841542105279
UDI-Public00841542105279
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberTMICL12.1
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR